I am on Seroxat at the moment but am finding I am putting on weight and have no sex drive Help Needed!!
I have been on wellbutrin for a couple of years now; I have not put any weight on and my sex drive is just fine.-
But bare in mind that everybody reacts to medications in different ways, the more common side effects of this med is loss of interest in sex and weight changes (either weight gain or loss).-
My friend maso provided great info for you. May I ask if the medication you listed as Seroxat may be misspelled? Could it possibly be Serzone? If you check your vial you may find that it is spelled incorrectly. (no offense meant at all !!)
Wellbutrin made my anxiety so much worse that I had major panic attacks on it and had to discontinue after only a few days. I see that it is causing sexual dysfunction for you, yet many people find that quite the opposite happens when they are prescribed Wellbutrin. Being stressed out, anxious and depressed sure can do an number on ones sex drive though!!
Best wishes and do check your pill bottle for the spelling of that medication,
wellbutrin really jacked me up! i suffer from anxiety, it made it worse... I have TMJ, it made that worse. Im hypoglycemic with NO appetite, it made that worse, I have degenerative disk disease and it gave me worse back pain. Im very sensitive to medications, so im done with the WB!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After trying many different SSRI's my MD finally tried me on Luvox CR first at 100mg, then 200, and?
Posted 14 Apr 2010 • 2 answers
Posted 27 Jun 2011 • 4 answers
Posted 23 Jul 2011 • 1 answer
Posted 15 Nov 2011 • 4 answers
Posted 14 Mar 2017 • 2 answers